Arkiv för Matematik

  • Ark. Mat.
  • Volume 25, Number 1-2 (1987), 221-229.

Partial regularity for minima of variational integrals

Mariano Giaquinta and Per-Anders Ivert

Full-text: Open access

Note

This work has been written while the authors were enjoying the hospitality of the Forschungsinstitut für Mathematik, ETH, Zürich.

Article information

Source
Ark. Mat., Volume 25, Number 1-2 (1987), 221-229.

Dates
Received: 8 February 1984
Revised: 9 January 1985
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897511

Digital Object Identifier
doi:10.1007/BF02384445

Mathematical Reviews number (MathSciNet)
MR923408

Zentralblatt MATH identifier
0637.49005

Rights
1987 © Institut Mittag Leffler

Citation

Giaquinta, Mariano; Ivert, Per-Anders. Partial regularity for minima of variational integrals. Ark. Mat. 25 (1987), no. 1-2, 221--229. doi:10.1007/BF02384445. https://projecteuclid.org/euclid.afm/1485897511


Export citation

References

  • Campanato, S., Proprietà di Hölderianità di alcune classi di funzioni. Ann. Sc. Norm. Sup. Pisa, 17 (1963), 175–188.
  • Campanato, S., Equazioni ellittiche del secondo ordine e spazi ℒ2, λ. Ann. Mat. Pura Appl., 69 (1965), 321–380.
  • Giaquinta, M., Multiple integrals in the calculus of variations and nonlinear elliptic systems. Annals of Math. Studies no. 105, Princeton Univ. Press, 1983.
  • Giaquinta, M. and Giusti, E., On the regularity of the minima of variational integrals. Acta Math., 148 (1982), 31–46.
  • Giaquinta, M. and Giusti, E., Differentiability of minima of nondifferentiable functionals. Invent. Math., 72 (1983), 285–298.
  • Giusti, E., Regolarità parziale delle soluzioni di sistemi ellittici quasi lineari di ordine arbitrario. Ann. Sc. Norm. Sup. Pisa, 23 (1969), 115–141; 27 (1973), 161–166.
  • Ivert, P.-A., Partial regularity of vector valued functions minimizing variational integrals. Preprint (1982).
  • Morrey, C. B. Jr., Multiple integrals in the calculus of variations. Springer-Verlag, Heidelberg (1966).